# SDR SWAA2023103113914

- Difficulty date: October 24, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK - R2 DOOR ASSIST HANDLE (DOOR SIDE) LOOSE.<[01] ADJUSTED R2 DOOR ASSIST HANDLE B-737 AMM 52-41-31-400-802.
